# SDR C2XA95CL017

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller'S
- Part number: KRP138112VT
- Condition: Binding
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLE-DTW - FLT 3141 - AIR RETURN, O/B FLAP DISAGREEMENT.  MAINTENANCE REMOVED AND REPLACED LT O/B FLAP ACTUATOR IAW EMB MM 27-50-09.  OPS CHECK GOOD.  ACFT SENT ON TEST FLIGHT, TEST FLIGHT FAILED.  MAINTENANCE REMOVED AND REPLACED LT O/B FLAP ROLLER'S IAW EMB MM 27-50-12.  OPS CHECK GOOD.  ACFT SENT ON TEST FLIGHT, TEST FLIGHT WAS SATISFACTORY.  ACFT RETURNED TO SERVICE 02/07/95.  (W)
